GAH help my face!!
View Single Post
View Public Profile
Send a private message to Narnia
Find More Posts by Narnia
Join Date: Dec 2007
Friday, March 29, 2013 at 01:52PM
Thanks everyone, I'm at my wits end.
iroc, I was on Yasmin. I have also noticed that I sweat WAY more than I ever did now that I'm off of it. Like after 20 minutes of wearing a shirt I'll have wet marks under my arms and this is a girl who barely even sweat at the gym before. Is pretty clear that my body is in an adjustment period, and it scares me to see what the pill had done to my body! It didn't even click for me that it was because of the pill until about two weeks ago when I started thinking "I should go back on the pill, maybe that'll help." Lol, duh!
"Life is full of beauty. Notice it. Notice the bumble bee, the small child, and the smiling faces. Smell the rain, and feel the wind. Live your life to the fullest potential, and fight for your dreams.”